# SDR ASAA0240024

- Difficulty date: February 26, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS INOPERATIVE AT ROW 20.  RECONNECTED LOOSE WIRES OPERATIONAL CHECK NORMAL.  (M)
